MathSciNet Relay Station
MathSciNet bibliographic data
MR1038224 (91a:45010) 45E10 (47G10)
Vainikko, G. M. On the smoothness of the solution of multidimensional weakly singular integral equations. (Russian) Mat. Sb. 180 (1989), no. 12, 1709--1723, 1728; translation in Math. USSR-Sb. 68 (1991), no. 2, 585–600
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement